알로퓨리놀 사용 후 발생한 진성 적혈구 감소증 1예
Allopurinol hypersensitivity syndrome and pure red cell aplasia associated with allopurinol treatment
0
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
Allopurinol은 고요산증 치료를 위해 많이 사용되고 있는 약제이며 가벼운 위장장애 및 피부발진을 유발할 수 있다. 고혈압, 만성신기능부전 등의 기저질환이 있는 경우 드물게 심한 표피 박탈성 피부발진과 간장, 신장장애를 동반하는 allopurinol hypersensitivity syndrome을 야기 시키며 이때는 신속한 진단과 약물투여 중지를 해야 한다. Allopurinol은 약제사용 6~8주 후 급성 진성 적혈구 감소증을 드물게 유발할 수 있다. 저자들은 만성신기능부전을 가진 환자에서 allopurinol 사용 8주 경부터 allopurinol hypersensitivity syndrome과 진성 적혈구 감소증이 병발한 경우를 경험하여 보고 하는 바이다.
Abstract
Allopurinol is widely used to reduce serum uric acid levels and, generally, has mild side effects. Rarely, allopurinol hypersensitivity syndrome occurs and this consists of severe systemic skin lesions, fever, reduced kidney and liver function, and leukocytosis with eosinophilia. Extremely rarely, allopurinol-induced pure red cell aplasia is reported. We report a case of allopurinol hypersensitivity syndrome and pure red cell aplasia following allopurinol therapy for eight weeks and the disease response to steroid therapy in a patient with chronic renal insufficiency.
참고문헌 (18)
- Khoo BP, "A review of inpatients with adverse drug reactions to allopurionol", Singapore Med J, 41, pp.156~160 (2000)
- Aubock J, "Asymptomatic hyperuricemia and allopurinol induced toxic epidermal necrolysis", Br Med J, 290, pp.1969~1970 (1985)
- Singer JZ, "The allopurinol hypersensitivity syndrome: unnecessary morbidity and mortality", Arthritis Rheum, 29, pp.82~87 (1986)
- Chao SC, "Hypersensitivity syndrome and pure red cell aplasia following allopurinol therapy in a patient with chronic kidney disease", Ann Pharmacother, 39, pp.1552~1556 (2005)
- Lin YW, "Acute pure cell aplasia associated with allopurinol therapy", Am J Hematol, 61, pp.209~211 (1999)
- Shankar P, "Allopurinol induced pure red cell aplasia", Am J Hematol, 73, pp.69~ (2003)
- Fisch P, "Pure red cell aplasia", Br J Haematol, 111, pp.1010~1022 (2000)
- Thompson DF, "Drug-induced pure red cell aplasia", Pharmacotherapy, 16, pp.1002~1008 (1996)
- Williams WJ, "Hematology" (1990), McGraw-Hill
- Nidorf D, "Immunosuppressive mechanism in pure red cell aplasia: a review", Ann Clin Lab Sci, 20, pp.214~219 (1990)
- Watts RG, "Valproic acid induced cytopenias: evidence for a dose-related suppression of hematopoiesis", J Pediatr, 117, pp.495~499 (1990)
- Fox IH, "Depletion of erythrocyte phosphoribosylpyrophosphate in man", N Engl J Med, 283, pp.1177~1182 (1970)
- Shapiro S, "Allopurinol and bone marrow depression", Lancet, 2, pp.412~ (1974)
- Boston Collaborative Drug Surveillance Progrom, "Allopurinol and cytotoxic drugs: interaction in relation to bone marrow depression", JAMA, 227, pp.1036~1040 (1974)
- McInnes GT, "Acute adverse reactions attributed to allopurinol in hospitolized patients", Ann Rheum Dis, 40, pp.245~249 (1981)
- Arellano F, "Allopurinol hypersensitivity syndrome: a review", Ann Pharmacother, 27, pp.337~343 (1993)
- Hande KR, "Severe allopurinol toxicity: description and guidelines for prevention in patients with renal insufficiency", Am J Med, 76, pp.47~56 (1984)
- Braden GL, "Cell-mediated immunity in allopurinol induced hypersensitivity", Clin Immunol Immunopathol, 70, pp.145~151 (1994)
